# SDR DHL2008765016

- Difficulty date: January 25, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Lws 124
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, LT WING UPPER TRAILING EDGE PANEL SUPPORT 'J' BEAM WBL 124 IS CRACKED IN CUT OUT FORWARD OF NR 7 SPOILER ACTUATOR.  REMOVED TRAILING EDGE UPPER PANEL FROM LT WING FOR ACCESS IAW SRM 51-30-2.  REMOVED CRACKED 'J' BEAM IAW SRM 51-30-2.  FABRICATED NEW 'J' BEAM FROM IAW EC-00726-001 AND DRAWING NR 65-21655. INSTALLED NEW 'J' BEAM IAW SRM 51-30-2.  REINSTALLED TRAILING EDGE UPPER PANEL AT LT WING WBL 124 FORWARD OF NR 7 SPOILER ACTUATOR IAW SRM 51-30-2.
